question-icon

Follow up on previous question regarding a rash on my

default
Posted on Wed, 6 Mar 2019
Question: Follow up on previous question regarding a "rash" on my face, nose and eyes.
doctor
Answered by Dr. Kakkar S. (1 hour later)
Brief Answer:
Seborrheic dermatitis

Detailed Answer:
Hello and welcome to ask a doctor service. I have viewed the image and gone through your query.

I can see dry looking, red patches on glabella, eyelids and central face. You seem to have facial seborrheic dermatitis. I suggest you to use an OTC topical steroid e.g Cortisone cream (1% hydrocortisone), twice daily for a few days.

Hope I have answered your query. Let me know if you need any more assistance
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Kakkar S. (17 hours later)
What causes this?
doctor
Answered by Dr. Kakkar S. (13 hours later)
Brief Answer:
Regarding seborrheic dermatitis

Detailed Answer:
Hi.

It is a result of a mixture of inflammation and yeast - malassezia.

Take care
Let me know if you need any more assistance
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 9021 Questions

premium_optimized

The User accepted the expert's answer

Share on
Follow up on previous question regarding a rash on my

Brief Answer: Seborrheic dermatitis Detailed Answer: Hello and welcome to ask a doctor service. I have viewed the image and gone through your query. I can see dry looking, red patches on glabella, eyelids and central face. You seem to have facial seborrheic dermatitis. I suggest you to use an OTC topical steroid e.g Cortisone cream (1% hydrocortisone), twice daily for a few days. Hope I have answered your query. Let me know if you need any more assistance